EXACT STEADY-STATE PROPERTIES OF THE ONE-DIMENSIONAL ASYMMETRIC EXCLUSION MODEL

B DERRIDA, Martin Evans

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationPROBABILITY AND PHASE TRANSITION
EditorsG Grimmett
PublisherKLUWER ACADEMIC/PLENUM PUBL
Pages1-16
Number of pages16
ISBN (Print)0-7923-2720-9
Publication statusPublished - 1994
EventNATO Advanced Institute on Probability Theory of Spatial Disorder and Phase Transition - CAMBRIDGE, United Kingdom
Duration: 4 Jul 199316 Jul 1993

Publication series

NameNATO ADVANCED SCIENCE INSTITUTES SERIES, SERIES C, MATHEMATICAL AND PHYSICAL SCIENCES
PublisherKLUWER ACADEMIC PUBL
Volume420
ISSN (Print)0258-2023

Conference

ConferenceNATO Advanced Institute on Probability Theory of Spatial Disorder and Phase Transition
CountryUnited Kingdom
Period4/07/9316/07/93

Keywords

  • ASYMMETRIC EXCLUSION
  • STEADY STATE
  • DIFFUSION CONSTANTS
  • EXACTLY SOLVABLE MODEL

Cite this